# SDR MASA20220110024

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Part number: CC670141781
- Condition: None
- Location: Acces Panel Asse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE WAS FOUND ON THE 684GB, 684JB, 684LB, 584JB, 584LB, 584DB & 622CB ACCESS PANELS. PERFORM PERMANENT REPAIR IAW CRJ?/9 STRUCTURAL REPAIR MANUAL {SRM) TASK 57-42-32-001-001-A01, DATED 7/9/2021.
